# SDR C2XA02TY007

- Difficulty date: January 11, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 7,169 hours, 5,003 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Hinge Fitting
- Part number: 14520735004
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED 1C/2C INSPECTION THE LEFT HORIZONTAL STAB HINGE FITTING ON VERTICAL STAB WAS FOUND GOUGED ON THE UPPER SURFACE, ABOVE THE PIN BEARING.  MAINTENANCE BLENDED OUT THE DAMAGE, PERFORMED DYE-PENETRATE INSPECTION (NO CRACKS FOUND) AND RESTORED PROTECTIVE FINISH IAW EMB-GST-0065/02.  REPAIR PROCEDURES ARE SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
